Convexity and a Stone-type theorem for convex sets in abelian semigroup setting

Witold Jarczyk, Zsolt Páles

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, two parallel notions of convexity of sets are introduced in the abelian semigroup setting. The connection of these notions to algebraic and to set-theoretic operations is investigated. A formula for the computation of the convex hull is derived. Finally, a Stone-type separation theorem for disjoint convex sets is established.

Original languageEnglish
Pages (from-to)207-219
Number of pages13
JournalSemigroup Forum
Volume90
Issue number1
DOIs
Publication statusPublished - Jan 1 2014

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Convexity and a Stone-type theorem for convex sets in abelian semigroup setting'. Together they form a unique fingerprint.

  • Cite this